# SDR CA080105001

- Difficulty date: December 24, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,849 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: VS643
- Condition: Failed
- Location: Electrical Pwr
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, GROUND PWR APPLIED TO AC BUT SHUTOFF IMMEDIATELY. GROUND PWR RESTARTED AND AFTER ABOUT A MINUTE CREW NOTED NUMEROUS CIRCUIT BREAKERS POPPED, HEARD A LOUD BANG FROM THE NOSE SECTION AND A LIGHT SMELL OF SMOKE IN THE COCKPIT. CIRCUIT BREAKERS POPPED INCLUDED CENT TRU 1, NAV LIGHTS, TRU 1, TRU2, STCU, TRU SERVICE, SENSOR TOILET, CEILING LIGHTS, SIDEWALL LIGHTS AND STAB CHAN HSTCU. MAINT TROUBLESHOOTING, TRACED FAULT TO AN AC SERVICE BUS FAULT. PWR SENSE RELAY K5XD ( P/N VS-643) IN JB6 REPLACED (SHORTED WIRING ALSO REPAIRED). NUMEROUS OTHER PARTS REPLACED DUE TO DOWN LINE FAILURES. ( HSTCU P/N 7060-10, S/N 213.)  LT AND RT WINDSHIELD HEAT CONTROLLERS P/N 601R59006-5, S/N’S 5131 & 3475(SOME BURNED CONNECTOR PINS P/N M83723-75R20256 ALSO REPLACED). (LT AND RT BOARD ASSY COMPONENT FILTER P/N’S 601R5138-11/01 AND /02. - FUSE P/N FM01A125V1-1-2A FOR PILOT`S SIDE CONSOLE INTEGRAL LIGHTING POWER SUPPLY/DIMMING UNIT. (RT IB NAV LIGHT P/N 9203.) UPPER TAIL NAV LIGHT P/N 1683. (STAB MOTOR CONTROL UNIT P/N 7062, S/N 367. - NR 2 LOGO LIGHT P/N 4626. (TC NR 20080105001)
